Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 26 found articles
 
 
  The blow-up rate for a system of heat equations with neumann boundary conditions
 
 
Title: The blow-up rate for a system of heat equations with neumann boundary conditions
Author: Lin, Zhigui
Xie, Chunhong
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 15 (1999) nr. 4 pages 549-554
Year: 1999
Contents:
Publisher: Springer-Verlag, Hong Kong
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 26 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands